# SDR IPXA09557340

- Difficulty date: September 4, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 17,581 hours, 11,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 AFT CARGO BAY, EXISTING REPAIR ON FLOOR TO SIDEWALL SUPPORT PLATE INSTALLED WITH BLIND FASTENERS, AND DAMAGE EXTENDS BEYOND REPAIR (CRACKED) BS 1230, RBL 20.  REPAIRED SIDE PANEL (FLOOR TO SIDEWALL SUPPORT) PER SRM 51-70-11-0G.
